HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Asymptotic Analysis of the Fourier Transform of a Probability Measure with Application to Quantum Zeno Effect

Files in This Item:
pre1008.pdf96.4 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84154

Title: Asymptotic Analysis of the Fourier Transform of a Probability Measure with Application to Quantum Zeno Effect
Authors: Arai, Asao Browse this author
Keywords: quantum Zeno effect
Hamiltonian
probability measure
asymptotic analysis
Issue Date: 16-May-2012
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1008
Start Page: 1
End Page: 10
Abstract: Let μ be a R probability measure on the set R of real numbers and μˆ(t) := R e¡itλdμ(λ) (t 2 R) be the Fourier transform of μ (i is the imaginary unit). Then, under suitable conditions, asymptotic formulae of jˆμ(t/x)j2x in 1/x as x ! 1 are derived. These results are applied to the so-called quantum Zeno effect to establish asymptotic formulae of its occurrence probability in the inverse of the number N of measurements made in a time interval as N ! 1.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69813
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University